Some days you want a more powerful pain reliever.* Thankfully there's Panadol Extra - with a proven combination of paracetamol and caffeine that helps fight tough pain fast.
*Compared with standard paracetamol tablets
What does it relieve?
- Headaches/Tension headache
- Migraine headache
- Cold & flu symptoms
- Period pain
- Muscular aches
- Sore throat
Panadol Extra Tablets also reduce fever.
What are its features?
Panadol Extra Tablets provide fast, effective temporary relief of pain and discomfort.
No gluten, lactose or sugar | Contains paracetamol | Does not contain ibuprofen.
Caplets are also suitable for people with stomach ulcers.
Potassium sorbate is used as a preservative.
Caplets are oval-shaped, as well as film-coated, making them easy to swallow. They don’t leave a bitter aftertaste.
500 mg Paracetamol, 65 mg caffeine
How To Use
Place the caplet(s) in your mouth and swallow with water.
12 - Adult: 1-2 caplets every 4-6 hours with water as required (maximum 8 tablets in 24 hours)